# SDR CA050114001

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING SMELL PRESENT IN CABIN DURING TURNAROUND. FOUND TOILET LIGHTS NOT WORKING AND SMELL CAUSED BY TOILET BALLAST UNIT.  BALLAST UNIT REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
